RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1896, Volume 19, Number 1, Pages 1–44 (Mi msb8020)  

La méthode des approximations successives. Son application à l'intégration des équations différentielles

N. V. Bougaïev


Full text: PDF file (3335 kB)

Bibliographic databases:

Document Type: Article

Citation: N. V. Bougaïev, “La méthode des approximations successives. Son application à l'intégration des équations différentielles”, Mat. Sb., 19:1 (1896), 1–44

Citation in format AMSBIB
\Bibitem{Bou96}
\by N.~V.~Bouga{\"\i}ev
\paper La m\'ethode des approximations successives. Son application \`a l'int\'egration des \'equations diff\'erentielles
\jour Mat. Sb.
\yr 1896
\vol 19
\issue 1
\pages 1--44
\mathnet{http://mi.mathnet.ru/msb8020}
\zmath{https://zbmath.org/?q=an:27.0263.03}


Linking options:
  • http://mi.mathnet.ru/eng/msb8020
  • http://mi.mathnet.ru/eng/msb/v19/i1/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:62
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017